Rational curves on fibered Calabi—Yau manifolds

Simone Diverio, Claudio Fontanari, Diletta Martinelli

Research output: Contribution to journalArticlepeer-review

Abstract / Description of output

We show that a smooth projective complex manifold of dimension greater than two endowed with an elliptic fiber space structure and with finite fundamental group always contains a rational curve, provided its canonical bundle is relatively trivial. As an application of this result, we prove that any Calabi-Yau manifold that admits a fibration onto a curve whose general fibers are abelian varieties always contains a rational curve.
Original languageEnglish
Pages (from-to)663-675
JournalDocumenta mathematica
Volume24
DOIs
Publication statusPublished - 31 Dec 2019

Fingerprint

Dive into the research topics of 'Rational curves on fibered Calabi—Yau manifolds'. Together they form a unique fingerprint.

Cite this